# SDR 2018FA0000060

- Difficulty date: February 16, 2018
- Submitted: February 16, 2018
- Operation: General aviation
- Aircraft: N350BS
- Make and model: Beech B300
- Aircraft serial: FL6
- Aircraft time: 6,953 hours, 5,204 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 1013880141
- Part serial: 530
- Condition: Malfunctioned
- Location: Mlg
- Part time: 6,953 hours, 5,204 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: J, Z
- Precautionary procedure: L, A

## Discrepancy

ON DECENT, CREW WAS UNABLE TO DEPLOY RIGHT MAIN LANDING GEAR. AIRCRAFT LANDED GEAR STOWED WITH NO INJURIES SUSTAINED AND NO DAMAGE TO AIRCRAFT ABOVE BELLY AND PROPELLER TIP DAMAGE. AT TEARDOWN OF ACTUATOR , IT WAS DETERMINED THAT SMALL RUBBER DEBRIS FROM UNKNOWN SOURCE WAS LODGED IN RIGHT MLG ACTUATOR AT DOWN/EXTEND SNUBBER/FLOW RESTRICTING ORIFICE, CAUSING LIQUID LOCK SITUATION IN CYLINDER WITH CYLINDER IN RETRACTED POSITION.
